# SDR ASMF2019100903

- Difficulty date: July 23, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 50,955 hours, 26,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 223
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MAINTENANCE PERSONNEL DETECTED A DENT OF 3.250" LENGTH, 2.125" WIDTH AND 0.021" DEPTH, IN THE RH FUSELAGE SKIN SECTION 41 OF BODY STATION 223.05 AND WL 211.54; THE HFEC INSPECTION WAS PERFORMED IAW B737 NDTM PART 6 51-00-00 PROCEDURE 23, ON BOTH SIDES OF THE AFFECTED SKIN, NO CRACKS WERE FOUND; THE RATIO OF THE DENT ITS W/Y= 2.125"/0.021"= 101.19 IAW SRM 53-00-01-1A-1 AND SRM 53-16-00, ALLOWABLE DAMAGE LIMITS 1 PARAGRAPH 4.A.3.B. THE DENT WAS FOUND WITHIN LIMITS IAW BOEING MESSAGE AMX-AMX-19-0432-02B, THE FINAL REQUIREMENTS OF DENT EVALUATION WILL BE PERFORMED UNDER WO 5560629 AT NEXT C CHECK.
